# SDR SIMA20150822003

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 27,070 hours, 23,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMER LIGHT ON SERVICE DOOR INOPERATIVE.  R & R EXTERNAL EMER LIGHT ASSEMBLY ON SERVICE DOOR IAW AMM 33-50-09.  OPERATIONS CHECKED GOOD.
